The nonderivability in intuitionistic formal systems of theorems on the continuity of effective operations

Journal of Symbolic Logic 40 (3):321-346 (1975)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,088

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
45 (#320,552)

6 months
8 (#187,673)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
Mathematical Logic.Georg Kreisel - 1965 - In Lectures on Modern Mathematics. New York: Wiley. pp. 95-195.
Number theoretic concepts and recursive well-orderings.G. Kreisel, J. Shoenfield & Hao Wang - 1960 - Archive for Mathematical Logic 5 (1-2):42-64.

Add more references